IJPAM: Volume 92, No. 3 (2014)

ON A PERTURBED SYSTEM OF CHEMOTAXIS, II

Masaki Kurokiba$^1$, Takashi Suzuki$^2$, Ryo Takahashi$^3$
$^1$Mathematical Science Rearch Unit
Muroran Institute of Technology
27-1, Mizumoto Muroran, Hokkaido, 050-8585, JAPAN
$^{2,3}$Division of Mathematical Science
Graduate School of Engineering Science
Osaka University
Toyonaka, 560-8531, JAPAN


Abstract. We study a parabolic-elliptic system with nonlinear boundary condition, describing the chemotactic aggregation of cellular slime molds. We show the well-posedness locally in time, blowup criterion of the solution, and finiteness of the blowup points.

Received: August 12, 2011

AMS Subject Classification: 35K55, 35K57, 92C15, 92D15

Key Words and Phrases: chemotaxis, parabolic-elliptic, nonlinear boundary condition, blowup solution

Download paper from here.




DOI: 10.12732/ijpam.v92i3.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 3
Pages: 305 - 334

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).